Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Constant headaches, dizziness after surgery. Stopped medications due to reaction. Related to surgery?

My daughter had surgery last week and is recovering well from that. However, she has had constant headaches and dizziness every since. She is drinking plenty of fluids and eating well. During the post op time, she was prescribed keflex and panadol. As she has had reactions to antibiotics in the past, the dr took her off the keflex as it may have been linked. However, that was over 4 days ago and she has also stopped any panadol in case of rebound headaches. Any suggestions please. She has seen her surgeon again who thinks it is not related to the surgery???
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

You have not mentioned which surgery did your daugther underwent. If it was some neurosurgery then yhe things would be seen in a different context.
Another possibility is that she might have received a spinal injection for anesthesia and that has resulted in loss of CSF which is causing pain. She should lie witb head low and drink plenty of water and avoid standing for long. It is transient and will settle fast.
Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.

Neuro-Psychiatrist and Sexologist
Answered: Sun, 22 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor